# SDR UIEA2021082001829

- Difficulty date: August 17, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Part number: MXP147
- Part serial: 05836
- Condition: No Test
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPT FLOW INDICATOR ON O2 MASK STOWAGE BOX DOES NOT TURN ON IN TEST MODE( REMOVED AND REPLACED CAPT O2 MASK STOWAGE BOX IAW 767 AMM 35-11-51, OPS TEST GOOD, NO LEAKS NOTED )
